On G-Sequential Continuity


Creative Commons License

MUCUK O. , Sahan T.

FILOMAT, vol.28, no.6, pp.1181-1189, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.2298/fil1406181m
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1181-1189

Abstract

Let X be a first countable Hausdorff topological group. The limit of a sequence in X defines a function denoted by lim from the set of all convergent sequences to X. This notion has been modified by Connor and Grosse-Erdmann for real functions by replacing lim with an arbitrary linear functional G defined on a linear subspace of the vector space of all real sequences. Recently Cakalli has extended the concept to the topological group setting and introduced the concepts of G-sequential compactness, G-sequential continuity and sequential connectedness. In this paper we give a further investigation of G-sequential continuity in topological groups.